Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Has stage 4 breast cancer spreading to liver, bones. Undergoing chemotherapy. Having noticeable tremors. Reason?

my friend has stage 4 breast cancer - metastisized to liver and bones. she was diagnosed in 12/09. she continues with chemotherapy weekly and recently went for radiation tx. she recently started having tremors - very noticeable - teeth chatter, tongue shaking, both hands, difficult to do simple things. could this be related to chemo tx or is it more likely side effects of pain meds?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM.
The symptoms you described, sounds like side effects of the chemotherapeutic agents.
Consult with your treating doctor for clinical examination and for prescribing some multivitamine agents containing vitamin B12 and folic acid.

Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor